... down at night I get sharp pains down my legs and buttock
mag citrate is a laxative and a heavy duty one at that.There are some supplements with calcium that help with leg cramps, ask you pharmacist to help you pick one out. Sounds like you may have sciatica or something else going on with you back that is causing the leg pain and cramps. You could see an orthopedic doctor or a chiropractor for some help, they will possibly be able to tell you how to lay differently and give some exercises that might help with this problem. I have had sciatica and it does cause pain in the legs and buttocks and hips. Of course it could be something else, but try whatever the pharmacist suggests and see if that works. I think what I used was called Calcet Plus, but, I honestly can't remember.Charley horse (those are cramps in the calves) pain can be from a couple of different deficiencies.
- Magnesium Citrate Information for Consumers
- Magnesium Citrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Citrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take magnesium citrate as a supplement, I started having stomach pains and gas after about a week?
Posted 15 Nov 2009 • 1 answer
Posted 12 Jul 2010 • 1 answer
Posted 15 Nov 2012 • 3 answers
I took Magnesium Citrate yesterday at 3:20 p.m. Didn't have a bowel movement until 10:00 p.m., then?
Posted 26 Aug 2016 • 1 answer
Posted 19 days ago • 2 answers